# SDR SWIA201231779

- Difficulty date: September 12, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 35,439 hours, 32,028 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ASSOCIATED WITH YELLOW INDICATION FOR NOSE GEAR.  (FLT 5310)  REPLACED NLG DOWNLOCK NR 1 HARNESS (PSIGA) ASSEMBLY IN REFERENCE TO AMM.
